How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask DrVasavada Your Own Question
DrVasavada
DrVasavada, Doctor
Category: Medical
Satisfied Customers: 4066
Experience:  MD(Ped), DCH ; in practice treating adolescent to newborns
16481530
Type Your Medical Question Here...
DrVasavada is online now

I was prescribed the beta blocker Propanalol (10mg) after a

This answer was rated:

I was prescribed the beta blocker Propanalol (10mg) after a difficult October where I had left a stressful job abruptly. The doctor gave me the medicine because I complained of involuntary twitches and a strong sensation where I would get dizzy and feel pressure on my head. This sensation continued and got worse and I began to drool without being aware (when I had this sensation come over me).I took the medicine on Thursday last week. But 3 days later I started feeling immensely cold to the point of shivering in my sheets and same time started feeling a tingling sensation in my legs also my arms and feet. I had a dry mouth (which has improved), weak muscles and general dizziness. I went to see the GP about this and she pointed out that it’s my anxiety showing up and that I should take the propranolol more than just once and the symptoms should improve. I took the pill twice the same day I saw my GP and then again on the morning after.I went to the GP again & complained about these issues and he told me to stop the medicine and he ordered a blood test to check my b12 levels and possible causes of thyroid issues.Now although the symptoms have improved slightly they have not fully subsided. Although I will speak to my GP early next week, I am feeling quite apprehensive mainly because of the weakness I am feeling and the insomnia.What do you think about these symptoms?

Hi, thanks, ***** ***** your query, will be replying in few seconds please. DrVasavada

Till results are available for vitamin level please start taking supplement of B complex vitamin with B12. Can also use diazepam low dose like 1-2 mg twice daily along with propranolol.

Rest and hot shower may also help. Good luck.

DrVasavada and 3 other Medical Specialists are ready to help you